Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news

Posted by Si Kottic on February 20, 2005, at 17:51:10

In reply to Re: Effexor withdrawal - very bad news roobie, posted by PoohBear on February 19, 2005, at 23:08:11

I am new to this post and hope that I am doing this correctly. I have been taking Effexor for at least 4 yrs. and it has changed my life for the worse. I have 2 masters degrees and at this point can't remember peoples names. My job is suffering due to my memmory loss and would like to go off this drug. I tried to do it on my own and I just started screaming at my son and everyone around me. I couldn't get rid of my anger and was saying things I couldn't take back. I thought it better to stay on the drug than to traumatize everyone. My 14 yr old son was in tears all the time. I tried taking adderal so that I could focus and then I just became flat - I couldn't think at all. I feel as if I am drowning with this drug and my life is wasting away. The quality is 0! I don't know where to go for help. I've had all the symptoms that everyoen is talking about, the dreams, muscle pain, headaches. I am only on 37.5 mg. dose. That seems like nothing compared to what I am reading on this thread.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Si Kottic thread:1016
URL: http://www.dr-bob.org/babble/20050217/msgs/460948.html